Our expert says:
The key is to avoid drugs that contains NSAID's (e.g. Ibuprofen) or Aspirin. In most cases asking your pharmacist for a cold and flu remedy that does NOT contain any painkiller is also a good option, althought those containing paracetamol are generally considered to be "more safe".
If you are just taking warfarin, you may take many of the commonly used cough and cold products. These include combo's of antihistamines and decongestants (eg. pseudoephedrine).
The best thing to do is contact your physician before purchasing any medication and ask him/her for suggestions on medication that would be safe to take. Be sure to remind him/her that you are on warfarin. This is a very important question for your doctor and their input is vital.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.